American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] J. W. Jenkins. A characterization of growth in locally compact groups. Bull. Amer. Math. Soc. 79 (1973) 103-106. MR 0316625.
Abstract, references, and article information   
View Article: PDF

[2] Dong Hoon Lee. On the centralizer of a subgroup of a Lie group . Proc. Amer. Math. Soc. 30 (1971) 195-198. MR 0283134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph A. Wolf. A commutativity criterion for closed subgroups of compact Lie groups. . Proc. Amer. Math. Soc. 27 (1971) 619-622. MR 0277663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] S. J. Takiff. Rings of invariant polynomials for a class of Lie algebras . Trans. Amer. Math. Soc. 160 (1971) 249-262. MR 0281839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. P. Wang. On a theorem of representation of lattices . Proc. Amer. Math. Soc. 23 (1969) 583-587. MR 0248278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. P. Wang. On a conjecture of Chabauty . Proc. Amer. Math. Soc. 23 (1969) 569-572. MR 0255728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sigmund N. Hudson. On connectivity properties of finite-dimensional groups . Proc. Amer. Math. Soc. 23 (1969) 68-72. MR 0244440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. P. Wang. On the centralizer of a lattice . Proc. Amer. Math. Soc. 21 (1969) 21-23. MR 0237708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Falko Lorenz. A remark on real characters of compact groups . Proc. Amer. Math. Soc. 21 (1969) 391-393. MR 0240239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Morikuni Goto. On an arcwise connected subgroup of a Lie group . Proc. Amer. Math. Soc. 20 (1969) 157-162. MR 0233923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. P. Wang. Limit of lattices in a Lie group . Trans. Amer. Math. Soc. 133 (1968) 519-526. MR 0235066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. Hochschild. Complexification of real analytic groups . Trans. Amer. Math. Soc. 125 (1966) 406-413. MR 0206141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Howard Garland and Morikuni Goto. Lattices and the adjoint group of a Lie group . Trans. Amer. Math. Soc. 124 (1966) 450-460. MR 0199311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Akihiko Morimoto. On the classification of noncompact complex abelian Lie groups . Trans. Amer. Math. Soc. 123 (1966) 200-228. MR 0207893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Joseph A. Wolf. The affine group of a Lie group . Proc. Amer. Math. Soc. 14 (1963) 352-353. MR 0145005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Samuel Pasiencier and Hsien-chung Wang. Commutators in a semi-simple Lie group . Proc. Amer. Math. Soc. 13 (1962) 907-913. MR 0169947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. Hochschild. On linearization of Lie group extensions . Proc. Amer. Math. Soc. 13 (1962) 874-880. MR 0143842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Louis Auslander. Discrete uniform subgroups of solvable Lie groups . Trans. Amer. Math. Soc. 99 (1961) 398-402. MR 0131490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. A. Macauley. Analytic group kernels and Lie algebra kernels . Trans. Amer. Math. Soc. 95 (1960) 530-553. MR 0122908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1